Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Lipschitz function")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 712

  • Page / 29
Export

Selection :

  • and

Operator-Lipschitz functions in Schatten―von Neumann classesPOTAPOV, Denis; SUKOCHEV, Fedor.Acta mathematica. 2011, Vol 207, Num 2, pp 375-389, issn 0001-5962, 15 p.Article

Multivariate Stancu operators defined on a simplexRUYUE YANG; JINGYI XIONG; FEILONG CAO et al.Applied mathematics and computation. 2003, Vol 138, Num 2-3, pp 189-198, issn 0096-3003, 10 p.Article

Existence and multiplicity results for hemivariational inequalities with two parametersFARACI, Francesca; LANNIZZOTTO, Antonio; KUPAN, Pal et al.Nonlinear analysis. 2007, Vol 67, Num 9, pp 2654-2669, issn 0362-546X, 16 p.Article

Caractérisation des fonctions D.C = Characterization of D.C. functionsELHILALI ALAOUI, A.Annales des sciences mathématiques du Québec. 1996, Vol 20, Num 1, pp 1-13, issn 0707-9109Article

Generalized gradients and characterization of epi-Lipschitz sets in Riemannian manifoldsHOSSEINI, S; POURYAYEVALI, M. R.Nonlinear analysis. 2011, Vol 74, Num 12, pp 3884-3895, issn 0362-546X, 12 p.Article

Multiplicative Semigroups of Lipschitz FunctionsCABELLO SANCHEZ, F; CABELLO SANCHEZ, J.Extracta mathematicae. 2010, Vol 25, Num 3, pp 239-247, issn 0213-8743, 9 p.Conference Paper

1-Lipschitz aggregation operators and quasi-copulasKOLESAROVA, Anna.Kybernetika. 2003, Vol 39, Num 5, pp 615-629, issn 0023-5954, 15 p.Conference Paper

Convergence analysis of a class of nonlinear penalization methods for constrained optimization via first-order necessary optimality conditionsHUANG, X. X; YANG, X. Q.Journal of optimization theory and applications. 2003, Vol 116, Num 2, pp 311-332, issn 0022-3239, 22 p.Article

Inequalities of Hadamard's type for Lipschitzian mappings and their applicationsDRAGOMIR, S. S; CHO, Y. J; KIM, S. S et al.Journal of mathematical analysis and applications. 2000, Vol 245, Num 2, pp 489-501, issn 0022-247XArticle

Strict lower semicontinuity of the level sets and invexity of a locally Lipschitz functionPHUONG, T. D; SACH, P. H; YEN, N. D et al.Journal of optimization theory and applications. 1995, Vol 87, Num 3, pp 579-594, issn 0022-3239Article

OPTIMALITY CONDITIONS AND DUALITY IN NONSMOOTH SEMIINFINITE PROGRAMMINGZALMAI, G. J; QINGHONG ZHANG.Numerical functional analysis and optimization. 2012, Vol 33, Num 4-6, pp 452-472, issn 0163-0563, 21 p.Article

Note on a general Palais-Smale conditionCICORTAT, Graţiela.Nonlinear analysis. 2011, Vol 74, Num 14, pp 4718-4722, issn 0362-546X, 5 p.Article

Extreme points and isometries on vector-valued Lipschitz spacesBOTELHO, Fernanda; FLEMING, Richard J; JAMISON, James E et al.Journal of mathematical analysis and applications. 2011, Vol 381, Num 2, pp 821-832, issn 0022-247X, 12 p.Article

Noncompactness and noncompleteness in isometries of Lipschitz spacesARAUJO, Jesus; DUBARBIE, Luis.Journal of mathematical analysis and applications. 2011, Vol 377, Num 1, pp 15-29, issn 0022-247X, 15 p.Article

Algebraic reflexivity of the isometry group of some spaces of Lipschitz functionsJIMENEZ-VARGAS, A; MORALES CAMPOY, A; VILLEGAS-VALLECILLOS, Moisés et al.Journal of mathematical analysis and applications. 2010, Vol 366, Num 1, pp 195-201, issn 0022-247X, 7 p.Article

ℓ-stable functions are continuousBEDNARIK, Dusan; PASTOR, Karel.Nonlinear analysis. 2009, Vol 70, Num 6, pp 2317-2324, issn 0362-546X, 8 p.Article

Existence and multiplicity of solutions for semilinear hemivariational inequalities at resonanceDENKOWSKI, Zdzisław; GASINSKI, Leszek; PAPAGEORGIOU, Nikolaos S et al.Nonlinear analysis. 2007, Vol 66, Num 6, pp 1329-1340, issn 0362-546X, 12 p.Article

A new exclusion test for finding the global minimumALOLYAN, Ibraheem.Journal of computational and applied mathematics. 2007, Vol 200, Num 2, pp 491-502, issn 0377-0427, 12 p.Article

Dirichlet problem with discontinuous nonlinearities super-linear or asymptotically linear at infinityXIAN WU; TIANJIU LENG.Journal of mathematical analysis and applications. 2007, Vol 330, Num 1, pp 245-258, issn 0022-247X, 14 p.Article

Nagumo viability theorem. RevisitedVRABIE, Ioan I.Nonlinear analysis. 2006, Vol 64, Num 9, pp 2043-2052, issn 0362-546X, 10 p.Article

Vector nonsmooth variational-like inequalities and optimization problemsFARAJZADEH, Ali; MUHAMMAD ASLAM NOOR; KHALIDA INAYAT NOOR et al.Nonlinear analysis. 2009, Vol 71, Num 7-8, pp 3471-3476, issn 0362-546X, 6 p.Article

A multiplicity theorem for hemivariational inequalities with a p-Laplacian-like differential operatorPAPAGEORGIOU, Nikolaos S; ROCHA, Eugénio M; STAICU, Vasile et al.Nonlinear analysis. 2008, Vol 69, Num 4, pp 1150-1163, issn 0362-546X, 14 p.Article

On the approximate solutions of constrained inverse Lipschitz function problems and inverse function theoremsQINGHAI HE; FUCHUN YANG.Nonlinear analysis. 2008, Vol 70, Num 2, pp 1124-1131, issn 0362-546X, 8 p.Article

Smooth approximation of Lipschitz functions on Riemannian manifoldsAZAGRA, D; FERRERA, J; LOPEZ-MESAS, F et al.Journal of mathematical analysis and applications. 2007, Vol 326, Num 2, pp 1370-1378, issn 0022-247X, 9 p.Article

Biseparating maps between Lipschitz function spacesARAUJO, Jesús; DUBARBIE, Luis.Journal of mathematical analysis and applications. 2009, Vol 357, Num 1, pp 191-200, issn 0022-247X, 10 p.Article

  • Page / 29